# SDR 95UAL727032

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 106056326
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 ENGINE 'A' SYS HYD LOW PRESS LIGHT ON  INTERMITTENTLY.  BOTH PUMPS WENT INOPERATIVE AND AIRCRAFT OPERATED FOR ONE HOUR WITHOUT FLUID FLOW.  TURNED OFF BOTH PUMPS.  REPLACED NR 2 ENGINE 'A' SYSTEM HYDRAULIC SUPPLY HOSE, NR 1 AND 2 ENGINE DRIVEN HYDRAULIC PUMPS AND CASE DRAIN FILTERS.
